MAUDE Adverse Event Report: Nihon Kohden Corporation GZ-130P; Telemetry Transmitter

Nihon Kohden Corporation GZ-130P; Telemetry Transmitter
Model Number GZ-130P
Medical Device Problem Codes No Display/Image (1183); Display or Visual Feedback Problem (1184); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/08/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Details of complaint:\ the biomedical engineer (bme) reported that the gz transmitter's screen goes dark while being used, then was unresponsive despite pressing any of the buttons.No patient harm was reported.\ \ investigation summary:\ the device was returned to nihon kohden for evaluation.The evaluation remarked on signs of previous fluid exposure.The reported issue was replicated, and the cause of the issue was determined to be a hardware failure relating to the display switch.\ a review of the device's complaint history by serial number reveals no similar issues.Nihon kohden will continue to trend and monitor.\ \ additional information:\ b4 date of this report,\ d9 device available for evaluation,\ g3 date received by manufacturer,\ g6 type of report,\ h2 if follow-up, what type?\ h3 device evaluated by manufacturer,\ h6 event problem and evaluation codes,\ h11 additional manufacturer narrative.
 
Event or Problem Description
The biomedical engineer (bme) reported that the gz transmitter's screen goes dark while being used, then was unresponsive despite pressing any of the buttons.No patient harm was reported.

Brand Name
GZ-130P
Common Device Name
Telemetry Transmitter
Manufacturer (Section D)
Nihon Kohden Corporation
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 116-8 560
JA  116-8560
Manufacturer (Section G)
Nihon Kohden Tomioka Corporation
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key50068736
Report Number8030229-2026-06852
Device Sequence Number15982861
Product Code MHX
UDI-Device Identifier04931921117415
UDI-Public(01)04931921117415
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K163459
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 07/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGZ-130P
Device Catalogue NumberGZ-130P
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2026
Initial Report FDA Received Date07/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/20/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown